MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP

BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP
Model Number AF2000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 07 oct 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported: the bag-valve-mask (bvm) had a failure on the pop off valve, during patient use, the white top to the valve broke off.There was no reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9.Additional information-investigation completion: d4; h2; h6.The actual sample from the reported event was returned for evaluation.Visual examination of the device was performed as well as manual manipulation.The reported event could be confirmed as reported; the root cause was determined to be a chemical reaction, which occurred during the manufacturing process, that lead to the release of internal stress in the elbow/housing, resulting in the formation of cracks and/or fractures.A trend analysis was performed and one (1) other complaint was found, regarding the 'pop off valve// broke', within the 24 months preceding this reported event; complaints will continue to be monitored for possible trends.The device history record for lot 526970 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM POP
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
SUN MED
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23238705
Report Number1314417-2025-00078
Device Sequence Number21340654
Product Code BTM
UDI-Device Identifier00812277037029
UDI-Public(01)00812277037029(10)526970(17)290115(11)241220
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2000
Device Catalogue Number2442-BVMPSA
Device Lot Number526970
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown